advertisement
Question
Posted by: Liz | 2007/05/18

Absence of period & weight gain

Hi GynaeDoc,

I had regular periods up 2 +/- 3 yrs ago. I stopped having a regular period, went 2 c my GP & he put me on2 pill 4 6mnths. I stopped taking pill afta 4mnths bcoz I gained 10kgs in 4mnths. I still had irregular periods afta coming off pill - got 2 point where I was having all pre-period symptoms (blotting, cramps, etc.) but no period. I then went back on2 pill 4 a further 7mnths gaining another 10kgs. I stopped taking pill in Aug 2006 bcoz pill made me feel terrible. I hav been off pill 4 9mnths & I can't loose weight, my facial hairs are darkening and my hair is falling out more than normal. I constantly feel dizzy & fuzzy everyday. There is a history of Horme Imbalance & grows on ovaries in our family. I feel awful. What could it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be PCOS. See a gynaecologist to check for this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lin | 2007/05/18

Sounds as it might be PCOS. The best is to keep to a low GI diet and to go and see a gynae. Hope you get answers soon!

Reply to Lin

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement